Translator Disclaimer
2002 Yet More Projective Curves over \field{2}
Chris Lomont
Experiment. Math. 11(4): 547-554 (2002).

Abstract

All plane curves of degree less than 7 with coefficients in $\field{2}$ are examined for curves with a large number of $\field{q}$ rational points on their smooth model, for $q=2^m, m = 3,4,...,11$. Known lower bounds are improved, and new curves are found meeting or close to Serre's, Lauter's, and Ihara's upper bounds for the maximal number of $\field{q}$ rational points on a curve of genus g.

Citation

Download Citation

Chris Lomont. "Yet More Projective Curves over \field{2}." Experiment. Math. 11 (4) 547 - 554, 2002.

Information

Published: 2002
First available in Project Euclid: 10 July 2003

zbMATH: 1101.14305
MathSciNet: MR1969645

Subjects:
Primary: 14H45
Secondary: 11T71, 94B

Rights: Copyright © 2002 A K Peters, Ltd.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.11 • No. 4 • 2002
Back to Top